# SDR SWIA201438751

- Difficulty date: July 4, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 36,195 hours, 29,608 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Cover
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COVER IS CRACKED ON TOP CORNER.   REPAIRED CRACK ON THE TOP CORNER OF THE APU COVER IAW REO.
